# SDR AALA202208039759

- Difficulty date: July 19, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737
- Aircraft serial: 29575
- Aircraft time: 35,718 hours, 14,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: BAC146A8123
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO DOOR CUTOUT WEB LOCATED FROM BS 790 TO BS 847 AT RBL 44. REPLACED WEB PER AARD 51-00-05, SRM 51-40-02 AND BOEING DWG 146A8123.
